# SDR YENA201709210776

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 62,232 hours, 22,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4609
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 61,099 hours, 22,045 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY LIGHTS FOUND INOPERATIVE.  THE FWD POWER SUPPLY WAS FOUND TO BE FAULTY.  R & R THE FWD POWER SUPPLY IAW AMM 33-51-00. NO FURTHER PROBLEMS NOTED.
